# SDR USAA2010110892527

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,941 hours, 18,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6769
- Condition: Defective
- Location: R1 Door
- Part time: 30,640 hours, 16,050 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1840 CLT-PIT - EES - DOORS 1-L, 1-R, 2-L & 2-R SLIDES ARE VERY DIFFICULT TO ARM AND CIDS PANEL INDICATES SLIDES KEEP DISARMING DURING FLIGHT.  MAINTENANCE REMOVED AND REPLACED 1-R SLIDE AND LUBED DOOR SLIDE DISARM MECHANISM.
